# SDR FDEA201006041823

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N87262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR AT AFT PRESSURE BULKHEAD AREA, AFT RT CORNER FITTING WITH CORROSION AT BS 1720, RBL 45.50.   R & R IAW SRM 51-40-  02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
